# SDR FDEA201003140824

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 133312171
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT ACCESS COVER CRACKED AS MARKED, AFT OF P36 MISC ELECT EQUIP AREA.  CRACKED COVER ON P36 EQUIPMENT AREA REPAIRED IAW EA F-5320-137447A.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
